Friday, August 14, 2009

You'll never believe it!

After the ordeal on Wednesday, guess what i woke up to this Friday morning.

I woke up and saw my hands all broke out with another nasty rash, upon further investigation it was all over my neck, chest, back, arms and one small patch on my right foot! No tongue swelling or the throat closing, but it did feel tight to breath. So i called my doctor, explained to him what's been going on and he said to go straight to emergency, in his own words "let them fix what they broke" NICE! I love my doctor, but basically I knew the answer before i even talked to him...because i don't think he could do much at the office anyways....and what if on the drive there i went into anafalatic(sp?) shock? I just wanted to let him be aware of what's going on.

Well went back to E.R. and the same doctor was there and she could not believe that i was back. Took a good look at my rash, checked my breathing, and said to me add "cipro" to your list of allergies! This was the antibiotic i got instead of the "bactrim" that caused the other rash. Well now I can't have any antibiotics, the toes are healing, i can walk without pain, still a little gross to look at. But 2 doctors looked at it and said it should heal up just fine now with some triple antibiotic cream. Which is fine by me at the moment!! I'm too scared to try anything else!!!
The E.R. doctor called my doctor because after all the benedryl and steriods and other drugs they gave me the rash would not go away, she basically said that she had done everything that she can do, I will have to take steriods and benedryl for the next few days until it goes away. I still have some rash left, but alot of it has gone away. She basically told me that my doctor and her agree that if either my toe gets worse, or the rash breaks out again, call my doctor or come back to E.R.

The doctors and nurses could not believe that after all the drugs they pumped into me both times that i was not ready to pass out or asleep. In fact all I felt was very calm. A very nice feeling. But I came home today and cleaned and I went to work even took 4 more doses of benedryl and I am still up and typing away. Usually benedryl knocks me on my ass. Go figure!!

FUN, FUN, FUN!!! Been a rough week! This week can SUCK IT!! LOL!

5 comments:

Jen said...

Sometimes when you take a lot of benedryl it can wire you up. My less-than-great-mom (to put it nicely) sister gives her ADD son a bunch of it "To calm him down"...and then he gets to bouncing off the walls lol...

Hope you get better asap ;)

momma(mary) said...

I hope that your healing continues to take a positive path. It is difficult to be a mom, housekeeper, cook, and still hold down a job when you are ill.

Cheryl said...

I hope this did the trick. I can't believe what you have been through. I'm sending healing thoughts your way.
XXXXXX

Mal's Team Gherkin said...

What a *&^%$#@! of a week for you! :(

T said...

Gosh I miss so much when I take a break from blogging!! You poor thing, you have been through so much.

I hope you get to feeling better. This definitely does not sound fun.